# SDR SWAA2020021941483

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,784 hours, 20,459 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING LOWER INBOARD LUG, OUTER LUG FACE HAD EVIDENCE OF CORROSION. / REPAIRED LUG PER EA.
